Pain after ET, side effects of all the hormones?June 24 2011 at 7:46 PM
|Mtoto2 (Login mtoto2)|
Just curious coz this is my 2nd ivf & just like the first one in February, my legs become extremely tender & painful to touch starting around the 2nd day after ET while on bedrest & it's mostly just below the knees to the ankles. Then progresses to a tightening in the chest almost like an asthma attack that doesn't go away . Painful to move & goes eventually to lung area. Last time my regular physician sent me to E.R. for catscan once my 2nd Beta came in at a lower no. than 1st & they determined it was a chemical.
Results showed nothing though it's happening again .Anyone else have similar symptoms ?
- maybe it's not the effects of hormones - Mrs. A on Jun 25, 8:15 AM
- No known circulation problems - Mtoto2 on Jun 25, 11:26 AM
- okay - so hang in there until Monday - Mrs. A on Jun 25, 11:52 AM
- Something similar (pg ment) - Katie on Jun 25, 4:49 PM
- Re: Something similar (pg ment) - Mtoto2 on Jun 25, 6:00 PM